# SDR SWAA2020081707835

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 48,791 hours, 24,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR PANEL 242UF HAS CORROSION AT GIRT BAR MOUNT INSERTS / RECEIVED NEW FLOOR PANEL 242UF P/N 7535519 WILL BE INSTALLED ON DEFECT NUMBER W1500022
